# SDR DALA14019659212

- Difficulty date: March 26, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 200-488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK, LBL 46, BETWEEN BS 200-488, AREAS CORRODED, SCRATCHED AND BARE METAL.  FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SEAT TRACK, SPLICE AND PLATE IAW SRM 53-40-01, FIG 6.
